# SDR 08FDEA02793

- Difficulty date: July 9, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 15,830 hours, 8,473 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327070500000
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBOARD 262 WF IS BROKEN.  MATERIAL ID N 407 35039-003, PO 613022.1 AND FABBED A NEW PANEL IAW FEDEX DWG SRZ 25-- 5; REV F.  PART MARKED IAW FEDEX GMM 7-0-1000.
